# SDR VNAA0512014

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 3,799 hours, 3,804 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL MESSAGE ILLUMINATED WHEN FLAPS WERE AT 25 SELECTED TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET & TESTED THE FLAP SYSTEM IAW BOMBARDIER CRJ200 SL 00-001.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
